Open Access

On the extended stochastic integral connected with the gamma-measure on an infinite-dimensional space


Full Text

Coming Soon.





Article Information

TitleOn the extended stochastic integral connected with the gamma-measure on an infinite-dimensional space
SourceMethods Funct. Anal. Topology, Vol. 8 (2002), no. 2, 10-32
MathSciNet MR1922682
CopyrightThe Author(s) 2002 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

N. A. Kachanovsky, On the extended stochastic integral connected with the gamma-measure on an infinite-dimensional space, Methods Funct. Anal. Topology 8 (2002), no. 2, 10-32.


BibTex

@article {MFAT190,
    AUTHOR = {Kachanovsky, N. A.},
     TITLE = {On the extended stochastic integral connected with the gamma-measure on an infinite-dimensional space},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {8},
      YEAR = {2002},
    NUMBER = {2},
     PAGES = {10-32},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=190},
}


All Issues